# SDR 06FDEA1103

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-203
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FLAP HAS 10 OF DELAMINATION UPPER SIDE TE OB END REF N00478.  REPAIRED LT OB FLAP UPPER SKIN IAW A310-200 SRM 57-53-12 REPAIR NR 11.
